MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0498-01
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during use, the intra-aortic balloon ruptured.There was no harm to the patient.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, e1 (initial reporter), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11 corrected field: h6 (medical device problem code) due to character limit in block e1 telephone number : (b)(6).The issue was resolved by immediately discontinuing the use of the intra aortic balloon pump as soon as the balloon rupture was identified, thereby preventing any further risk to the patient.The ruptured intra aortic balloon catheter was promptly removed and replaced with a new catheter and appropriate accessories to restore the intended counterpulsation support.Throughout the incident, the patient was closely monitored, and vital signs remained stable with no deterioration in clinical condition.Causes: iab leaks can result from the following cases: 1.Membrane perforations caused by: abrasions tears (penetration by sharp objects).2.Catheter perforations sharp objects.Severe kinks.3.Inner lumen breaks or kinks.4.Tip leaks.5.Rear seal leaks.
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24414040
Report Number2248146-2026-0000715
Device Sequence Number10605214
Product Code DSP
UDI-Device Identifier10607567107301
UDI-Public(01)10607567107301(10)3000467585(17)280407(11)250407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Device Lot Number3000467585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age75 YR
Patient SexMale
Patient Weight75 KG